Calculus of Variations and Geometric Measure Theory
home | mail | papers | authors | news | seminars | events | open positions | login

R. Grimaldi - S. Nardulli - P. Pansu

Semianalyticity of isoperimetric profiles

created by nardulli on 31 Jul 2019

[BibTeX]

Published Paper

Inserted: 31 jul 2019

Journal: Differential Geometry and its Applications
Volume: 27
Number: 3
Pages: 393-398
Year: 2009
Doi: 10.1016/j.difgeo.2008.10.022

Abstract:

It is shown that, in dimensions <8, isoperimetric profiles of compact real analytic Riemannian manifolds are semianalytic.

Credits | Cookie policy | HTML 5 | CSS 2.1